# SDR C2XA00IA025

- Difficulty date: January 28, 2000
- Submitted: April 16, 2000
- Operation: Air carrier
- Aircraft: N17448
- Make and model: Aerosp ATR42-500
- Aircraft serial: 506
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 29326086CF242M
- Condition: Broken
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 4155 - THE CREW REPORTED THAT THE LEFT MLG CYCLED FOUR TIMES BEFORE RETRACTING.  THE ARICRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REPAIRED A BROKEN WIRE ON THE GREEN HYDRAULIC SYSTEM PRESSURE SWITCH, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
